What If My Weight Increases With Maxair?

Suggestions for Maxair and Weight Gain

If you are taking Maxair and weight gain occurs, talk with your healthcare provider. He or she will perform a physical exam to see if you might be retaining water. He or she may also look for other causes of weight gain, such as certain types of medical conditions. If the weight gain remains unexplained, your healthcare provider may give you some suggestions, such as eating heart-healthy foods, exercising more, and limiting your intake of alcohol. If the weight gain continues, he or she may also recommend other lifestyle changes or possibly switching to a different asthma medication.
 
(Click BMI Calculator to see if your weight is within a healthy range.)
Substance Abuse in Teens With ADHD

Maxair Inhaler

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.